Automatic schematization with curved lines

van Goethem, D.A., Haverkort, H., Meulemans, W., Reimer, A., Speckmann, B. & Wood, J. (2014). Automatic schematization with curved lines. Geo-Info, 2014(2), pp. 10-13.

[img]
Preview
Text - Published Version
Download (397kB) | Preview

Item Type: Article
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: School of Informatics > Department of Computing
URI: http://openaccess.city.ac.uk/id/eprint/14152

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics